Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 103, NWS Tallahassee, FL

June 19, 2023Franklin County, Gulf County, Florida

NWS Tallahassee, FL issued this tornado warning at Jun 19, 2023, 2:33 PM EDT for Franklin County, Gulf County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2023, 2:33 PM EDT (18:33 UTC)
Expired
Jun 19, 2023, 3:30 PM EDT
In force
57 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, FL, Gulf County, FL

The radar

The Tallahassee radar (KTLH), 120 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1304 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

260 
WFUS52 KTAE 191833
TORTAE
FLC037-045-191930-
/O.NEW.KTAE.TO.W.0103.230619T1833Z-230619T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
233 PM EDT Mon Jun 19 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southwestern Gulf County in the Panhandle of Florida...
  Southwestern Franklin County in Big Bend of Florida...

* Until 330 PM EDT/230 PM CDT/.
    
* At 233 PM EDT/133 PM CDT/, a severe thunderstorm capable of
  producing a tornado was located 7 miles west of Port St. Joe,
  moving southeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Port St. Joe around 250 PM EDT.

Other locations impacted by this tornadic thunderstorm include Nine
Mile, Milltown, Highland View, Eleven Mile, St Joseph State Park,
Thirteen Mile, Odena, Cape San Blas, Indian Pass and Simmons Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 2957 8517 2960 8524 2960 8527 2965 8536
      2974 8543 2986 8544 2989 8541 2968 8500
      2958 8500 2955 8511
TIME...MOT...LOC 1833Z 300DEG 25KT 2981 8543 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
3 follow-up statements
956 
WWUS52 KTAE 191857
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
257 PM EDT Mon Jun 19 2023

FLC037-045-191930-
/O.CON.KTAE.TO.W.0103.000000T0000Z-230619T1930Z/
Gulf FL-Franklin FL-
257 PM EDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT/230 PM CDT/
FOR SOUTHWESTERN GULF AND SOUTHWESTERN FRANKLIN COUNTIES...
    
At 256 PM EDT/156 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 10 miles south of Port St. Joe, moving
southeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Gulf and southwestern Franklin Counties, including the
following locations... Nine Mile, Milltown, Highland View, Eleven
Mile, Thirteen Mile, Odena, Cape San Blas, Indian Pass, Simmons Bayou
and Jones Homestead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2960 8524 2960 8527 2965 8536 2972 8541
      2985 8533 2968 8500 2958 8500 2955 8511
TIME...MOT...LOC 1856Z 310DEG 25KT 2967 8531 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
231 
WWUS52 KTAE 191908
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
308 PM EDT Mon Jun 19 2023

FLC037-045-191930-
/O.CON.KTAE.TO.W.0103.000000T0000Z-230619T1930Z/
Gulf FL-Franklin FL-
308 PM EDT Mon Jun 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT/230 PM CDT/
FOR SOUTH CENTRAL GULF AND SOUTHWESTERN FRANKLIN COUNTIES...
    
At 308 PM EDT/208 PM CDT/, a severe thunderstorm capable of producing
a tornado was located 11 miles southwest of Apalachicola, moving east
at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Nine Mile, Eleven Mile, Thirteen Mile, Odena and Indian Pass. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 2960 8524 2960 8525 2966 8531 2979 8521
      2968 8500 2958 8500 2955 8511
TIME...MOT...LOC 1908Z 291DEG 29KT 2964 8516 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
225 
WWUS52 KTAE 191929
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
329 PM EDT Mon Jun 19 2023

FLC037-045-191939-
/O.EXP.KTAE.TO.W.0103.000000T0000Z-230619T1930Z/
Gulf FL-Franklin FL-
329 PM EDT Mon Jun 19 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL GULF AND SOUTHWESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 330 PM EDT/230 PM CDT/...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 2960 8524 2960 8525 2966 8531 2979 8521
      2968 8500 2958 8500 2955 8511
TIME...MOT...LOC 1929Z 300DEG 25KT 2957 8502 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 1:51 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 19, 1:51 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
151 PM EDT Mon Jun 19 2023

...New AVIATION...

.UPDATE...
Issued at 1019 AM EDT Mon Jun 19 2023

An upper level low continues to spin in place over the Lower Ohio
River Valley producing northwest flow aloft across the Gulf Coast.
A convectively-induced short wave helped spark an MCS this
morning. This produced a number of wind damage reports, mainly in
the form of downed trees and power lines. That initial convective
line will push east of the area by 15Z or so. Additional upstream
convection is now firing on old outflow boundaries from the FL
Panhandle west across southern Alabama into Mississippi. The 12Z
KTAE sounding showed deep layer moisture with a precipitable water
of 2.01 inches. There was also a steep mid level lapse rate of
over 7 C/km indicating there is also plenty of instability in
place. As the upper low sags southeastward, flow will become more
diffluent and shear will increase to 35-45 knots. All severe modes
are possible today, including supercells which are already evident
on radar over Southern Alabama and Mississippi.

&&

.NEAR TERM...
(Today and tonight)
Issued at 250 AM EDT Mon Jun 19 2023

All eyes this AM are on a large cluster of strong to severe
thunderstorms racing across the Lower MS Valley. This activity has a
history of producing damaging winds, tornadoes, and hail during the
overnight hours and will look to pose similar threats locally to
start off the work week/morning commute. The 6Z HRRR brings this MCS
into SE AL and portions of SW GA around 12-13Z with additional
convection focusing along the FL Panhandle. These two areas of
storms then look to converge along the I-10 corridor while moving
generally east-southeastward later this morning. The main concerns
are strong to damaging winds given the linear and/or bowing nature
of the MCS. Potential impacts are scattered power outages and downed
trees, as we've seen in recent days. Heavy rainfall is also
possible. Frequent lightning is not to be overlooked either.

By the afternoon, convective redevelopment is expected in the wake
of its predecessor and may prove to be just as problematic. This
second wave appears to congeal into an extensive zonally oriented
linear mode through much of North FL that persists into the PM rush
hour, with isolated to scattered storms north of the state line. The
former would renew damaging wind potential, but also pose a heavy
rain/flood threat. Convection should begin waning while pushing into
the Gulf this evening.

The SPC has the entire service area under a Slight Risk (level 2 of
5) for severe weather and if trends continue or escalate with the
ongoing MCS, a Watch cannot be ruled out. A Slight Risk (level 2 of
4) is also in place by the WPC for everywhere but the eastern FL Big
Bend (Marginal, 1 of 4). Instances of flash flooding may occur,
particularly from training storms. Locations with saturated soils
from recent rains and urban, low-lying, and poor-drainage areas are
most vulnerable. Aside from the storminess, expect more warm/muggy
conditions with highs in the mid/upper 80s and lows in the low 70s
(isolated upper 60s).

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 250 AM EDT Mon Jun 19 2023

The upper air pattern is characterized by an omega block across
much of the CONUS and a rex block over the eastern US. An upper
low will sag southward from the Tennessee Valley to central
Georgia and support a surface low pressure area and cold front.
Isolated strong to severe thunderstorms are once again possible
each day, with hail and strong winds as the main threats. SPC has
a marginal risk for severe thunderstorms each day. Not much change
really from the past few days just a slightly lower threat level.
Heavy rainfall also continues to be a concern with WPC outlooking
at least a marginal to slight risk for excessive rainfall each
day. Rain chances Tuesday will be highest along and south of the
front (70-90%) then high chances (80-90) everywhere Wednesday as
the upper low is just about sitting over the area. The heaviest
rainfall day of this period will be Wednesday. Highs will be
around 90 degrees Tuesday then mid/upper 80s Wednesday as abundant
cloud cover and widespread rainfall temper highs a little.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 250 AM EDT Mon Jun 19 2023

The blocking patterns across the CONUS will finally begin to break
down in the long term period. The upper low entrenched in the
southeast US finally exits stage north as the associated rex block
breaks down and upper ridging is allowed to move northward towards
the Red River by Tuesday. Though the upper low kicks out, we will
remain under the influence of the upper trough with embedded
shortwaves through the period. This will keep the moist
trajectories from the Gulf and thus the elevated rain and
thunderstorm chances will continue. In fact, rain chances of
60-90% are expected each day. Though severe weather risk will be
low, the flooding risk is elevated as repeated rounds of heavy
rainfall will continue through the weekend. There appears to
possibly be some slight reprieve in the high rain chances and
flooding concerns towards next week as the southwest ridge builds
towards the southeast US.

&&

.AVIATION...
(18Z TAFS)
Issued at 150 PM EDT Mon Jun 19 2023

Small clusters of convection are currently moving across the tri-
state area and will affect all terminals with a mix of thunder and
leftover showers through this afternoon. Tonight, another round of
thunder is possible for ECP, TLH, and VLD late this evening and
overnight. ABY and DHN might be too far north for additional
thunder tonight, but IFR ceilings are likely to develop at those
two terminals in the hours around sunrise.

Tuesday morning will feature much more favorable weather. No
thunder is expected through the morning. Locations with IFR cigs
at sunrise will see clouds lifting and scattering through the
morning.

&&

.MARINE...
Issued at 250 AM EDT Mon Jun 19 2023

The continued parade of high chances for showers and
thunderstorms, some severe featuring hail, strong winds, frequent
lightning and waterspouts, is expected to continue through the
next several days. Persistent southwesterly winds are expected as
well, with some strengthening in the nearshore waters today so
cautionary conditions are anticipated. Also, locally higher winds
and seas will occur in and around heavier showers and storms which
will make boating conditions suddenly difficult.

&&

.FIRE WEATHER...
Issued at 250 AM EDT Mon Jun 19 2023

A continued wet/stormy pattern precludes fire concerns outside of
gusty/erratic winds and frequent lightning from scattered to
numerous showers and thunderstorms (some strong to severe).
Widespread wetting rains are likely into mid-week. Lastly, high
dispersions are forecast across the Wiregrass Region on Tuesday
afternoon.

&&

.HYDROLOGY...
Issued at 250 AM EDT Mon Jun 19 2023

No real change in the wet pattern for the next week. Forecast
rainfall amounts are on the order of 4 to 6 inches, with 6 to 8
inches along the nature coast and southeast Florida Big Bend.
These forecast amounts have been fairly consistent over the past
few model runs but could change depending on the eventual
evolution of synoptic scale features. This will keep flooding
concerns firmly in tact through the week, especially in areas that
have received recent heavy rainfall, including areas of southwest
georgia, southeast Alabama, and the eastern Florida Big Bend.

Concerning area rivers, more rivers are forecast to reach or are
in action stage, including the Fenholloway, Ochlockonee,
Ichawaynochaway, Flint, Choctawhatchee, Pea, Apalachicola, and
Aucilla rivers. Aucilla at Lamont is forecast to just reach minor
flood stage wednesday then slowly fall.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  88  71  85 /  70  80  70 100
Panama City   74  87  73  85 /  70  70  80  90
Dothan        70  88  69  83 /  40  60  50  90
Albany        71  87  69  83 /  50  70  50 100
Valdosta      69  86  70  84 /  80  80  50 100
Cross City    73  85  71  84 /  80  90  80  90
Apalachicola  77  85  74  84 /  80  80  90  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday morning for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...IG3
SHORT TERM...Scholl
LONG TERM....Scholl
AVIATION...Haner
MARINE...Scholl
FIRE WEATHER...IG3
HYDROLOGY...Scholl

In the hours before

Local storm report, Jun 19, 1:15 PM EDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
115 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     Tstm Wnd Dmg     1 N Valdosta            30.87N 83.28W
06/19/2023                   Lowndes            GA   911 Call Center

            Tree down. Time estimated by radar.

&&
Local storm report, Jun 19, 1:17 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
117 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     1 NE Nashville          31.21N 83.24W
06/19/2023                   Berrien            GA   911 Call Center

            Trees over powerlines.

&&

JM
Local storm report, Jun 19, 1:20 PM EDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
120 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     Tstm Wnd Dmg     1 N Remerton            30.86N 83.31W
06/19/2023                   Lowndes            GA   911 Call Center

            Tree down. Time estimated by radar.

&&
Local storm report, Jun 19, 1:22 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
122 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     1 NE Nashville          31.21N 83.24W
06/19/2023                   Berrien            GA   911 Call Center

            Corrects previous tstm wnd dmg report from 1
            NE Nashville. Trees over powerlines. Time
            estimated by radar.

&&

JM
Local storm report, Jun 19, 1:47 PM EDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
147 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     2 N Monticello          30.57N 83.87W
06/19/2023                   Jefferson          FL   Emergency Mngr

            Tree go through a modular home north of
            Monticello, FL. Time estimated by radar.

&&

JM
Local storm report, Jun 19, 2:05 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
205 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     Tstm Wnd Dmg     Monticello              30.55N 83.87W
06/19/2023                   Jefferson          FL   Emergency Mngr

            Tree down on house on Waukeenah St in
            Moneticello. Time estimated by radar.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 1:19 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton4 days
Jun 19, 7:22 AM EDTSpecial Weather StatementTAEWalton23 min
Jun 19, 7:25 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington65 min
Jun 19, 7:33 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington42 min
Jun 19, 8:16 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Washington44 min
Jun 19, 8:17 AM EDTSevere Thunderstorm WarningTAEJackson58 min
Jun 19, 9:02 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla58 min
Jun 19, 9:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Madison63 min
Jun 19, 10:00 AM EDTAreal Flood AdvisoryTAEBay, Calhoun, Gulf, Liberty, Washington3 hr
Jun 19, 10:05 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla25 min
Jun 19, 11:28 AM EDTSpecial Marine WarningTAE2 hr
Jun 19, 11:30 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington60 min
Jun 19, 11:57 AM EDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla48 min
Jun 19, 12:02 PM EDTTornado WarningTAEWalton58 min
Jun 19, 12:12 PM EDTSevere Thunderstorm WarningTAEJackson27 min
Jun 19, 12:13 PM EDTSpecial Marine WarningTAE62 min
Jun 19, 12:33 PM EDTFlash Flood WarningTAEWalton105 min
Jun 19, 12:39 PM EDTRiver Flood WarningTAEGadsden, Leon67 hr
Jun 19, 12:39 PM EDTSpecial Marine WarningTAE96 min
Jun 19, 12:52 PM EDTSpecial Marine WarningTAE113 min
Jun 19, 1:07 PM EDTSpecial Marine WarningTAE2 hr
Jun 19, 2:17 PM EDTSpecial Marine WarningTAE3 hr
Jun 19, 2:34 PM EDTSpecial Marine WarningTAE35 min
Jun 19, 2:53 PM EDTAreal Flood AdvisoryTAEBay112 min
Jun 19, 3:27 PM EDTSpecial Marine WarningTAE2 hr
Jun 19, 3:41 PM EDTSpecial Marine WarningTAE3 hr
Jun 19, 4:21 PM EDTSpecial Weather StatementTAEWalton24 min
Jun 19, 4:59 PM EDTSpecial Weather StatementTAEWashington31 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.